# SDR SWAA2024103041726

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 269 AT LT WING 2024-593185<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 269 AT LT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DRAWING 115A2930 SHEET 7 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED. REPLACED ANGLE TRAILING EDGE LOCATED ORSS 269 AT LT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DRAWING 115A2930 SHEET 7 REV -
